# SDR CALA9701649

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 330-340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB CORRODED AT BS 330 TO 340, RT CUSP.  THE CORROSION WAS REMOVED IAW SRM 51-10-6, A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2, 51-10-2, AND 51-30-2.
